Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Characterizing $k$-dimensional universal Menger compacta


Author: Mladen Bestvina
Journal: Bull. Amer. Math. Soc. 11 (1984), 369-370
MSC (1980): Primary 54F20, 57Q99; Secondary 54F45
DOI: https://doi.org/10.1090/S0273-0979-1984-15313-8
MathSciNet review: 752801
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [An1] R. D. Anderson, A characterization of the universal curve and a proof of its homogeneity, Ann. of Math. (2) 67 (1958), 313-324. MR 96180
  • [An2] R. D. Anderson, One-dimensional wntinuous curves and a homogeneity theorem, Ann. of Math. (2) 68 (1958), 1-16. MR 96181
  • [Ca] J. W. Cannon, Shrinking cell-like decompositions of manifolds. Codimension three, Ann. of Math. (2) 110 (1979), 83-112. MR 541330
  • [Ed] R. D. Edwards, The topology of manifolds and cell-like maps, Proc. Internat. Congress Math. (Helsinki, 1978), Acad. Sci. Fennica, 1980, pp. 111-127. MR 562601
  • [Lf] S. Lefschetz, On compact spaces, Ann. of Math. (2) 32 (1931), 521-538. MR 1503014
  • [Mg] K. Menger, Kurventheorie, Teubner, Leipzig, 1932.
  • [Pa] B. A. Pasynkov, Partial topological products, Trans. Moscow Math. Soc. 13 (1965), 153-271. MR 198414
  • [Qu] F. Quinn, Resolutions of homology manifolds, and the topological characterization of manifolds, Invent. Math. 72 (1983), 267-284. MR 700771
  • [To] H. Toruńczyk, On CE-images of the Hilbert cube and characterization of Q-manifolds, Fund. Math. 106 (1980), 31-40. MR 585543

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 54F20, 57Q99, 54F45

Retrieve articles in all journals with MSC (1980): 54F20, 57Q99, 54F45


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15313-8

American Mathematical Society